MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 UNK KIT/SET; GLENOID (STEPTECH AND ANCHOR PEG) : SHOULDER GLENOID

DEPUY ORTHOPAEDICS, INC. 1818910 UNK KIT/SET; GLENOID (STEPTECH AND ANCHOR PEG) : SHOULDER GLENOID
Model Number 1136-40-026
Medical Device Problem Codes Tear, Rip or Hole in Device Packaging (2385); Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/11/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The ¿packaging¿ that surrounded the box and that guarantees the sterility of the materials was damaged and, as reported below, was alerted by our technical assistant, where the correct conduct of the hospital should have been to reprocess the material before the start of surgery.The box with the damaged ¿packaging¿ referred only to the main instruments that would be used in surgery; other disposable materials and implants were in compliance.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This product was reported in error.No patient death, serious injury or evidence of reportable product malfunction occurred.Depuy considers the investigation closed at this time.Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.  if information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Further follow-up with the reporter has indicated that the reported products were instrumentation which is sold non-sterile.The issue reported was not a device related problem.

Brand Name
UNK KIT/SET
Common Device Name
GLENOID (STEPTECH AND ANCHOR PEG) : SHOULDER GLENOID
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
MDR Report Key9930397
Report Number1818910-2020-10305
Device Sequence Number16727848
Product Code KWS
UDI-Device Identifier10603295006954
UDI-Public10603295006954
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K052472
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2021
Device Model Number1136-40-026
Device Catalogue NumberUNK KIT/SET
Device Lot NumberC38412
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/11/2020
Supplement Date Received by Manufacturer04/17/2020
Initial Report FDA Received Date04/06/2020
Supplement Report FDA Received Date04/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age77 YR